# SDR PCAA9600333

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Engine: Pwa PW120A
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Part number: MS3476L2255P
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FAILED WHEN ECU SELECTED TO MANUAL.  FOUND LEFT ECU WING ROOT CANNON PLUG 9811-P13 WET, BACK SHEEL FULL OF WATER AND DE-ICE FLUID.  CLEANED, DRIED AND RECONNECTED CONNECTOR.  UPON ENGINE RUN, CIRCUIT BREAKER L6 POPPED AND WOULD NOT RESET.  REMOVED AND REPLACED ELECTRICAL CONNECTOR 9811-P13.  OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
